Journal Article

Existence of unbounded solutions of time varying systems and failure of global asymptotic stability in discrete-time cascade systems

Xiao-Song Yang

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 22, issue 1, pages 80-87
Published in print March 2005 | ISSN: 0265-0754
Published online March 2005 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dni006
Existence of unbounded solutions of time varying systems and failure of global asymptotic stability in discrete-time cascade systems

Show Summary Details

Preview

In this paper we present a result on existence of unbounded solutions for a class of time varying systems and apply it to discuss discrete-time cascade systems by investigating how growth rates of connection terms fails the global asymptotic stability of the zero solutions of cascade systems.

Keywords: global asymptotic stability; global boundedness; growth rates; time varying systems; cascade systems

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.